# SDR HEEA061696

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Separated
- Location: Damper
- Part time: 5,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE SEPARATION ON DAMPER BEARING.
